Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 10, Pages 1796–1811 (Mi zvmmf4770)  

This article is cited in 1 scientific paper (total in 1 paper)

Identification problem for a stationary magnetohydrodynamic model of a viscous heat-conducting fluid

G. V. Alekseev, D. A. Tereshko

Institute of Applied Mathematics, Far East Division, Russian Academy of Sciences, ul. Radio 7, Vladivostok, 690041, Russia

Abstract: An identification problem for the stationary magnetohydrodynamic (MHD) equations governing a viscous heat-conducting fluid with inhomogeneous boundary conditions for the velocity, electromagnetic field, and temperature is stated and analyzed. The solvability of the problem is proved, an optimality system is derived, and sufficient conditions on the initial data are established that ensure the uniqueness and stability of the solution.

Key words: MHD equations, viscous heat-conducting fluid, boundary value problem, identification problem, optimality system, uniqueness, stability.

Full text: PDF file (2038 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:10, 1717–1732

Bibliographic databases:

UDC: 519.628
Received: 16.12.2008

Citation: G. V. Alekseev, D. A. Tereshko, “Identification problem for a stationary magnetohydrodynamic model of a viscous heat-conducting fluid”, Zh. Vychisl. Mat. Mat. Fiz., 49:10 (2009), 1796–1811; Comput. Math. Math. Phys., 49:10 (2009), 1717–1732

Citation in format AMSBIB
\Bibitem{AleTer09}
\by G.~V.~Alekseev, D.~A.~Tereshko
\paper Identification problem for a~stationary magnetohydrodynamic model of a~viscous heat-conducting fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 10
\pages 1796--1811
\mathnet{http://mi.mathnet.ru/zvmmf4770}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 10
\pages 1717--1732
\crossref{https://doi.org/10.1134/S0965542509100078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000270979900007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76349087575}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4770
  • http://mi.mathnet.ru/eng/zvmmf/v49/i10/p1796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Alekseev, “Control of boundary impedance in two-dimensional material-body cloaking by the wave flow method”, Comput. Math. Math. Phys., 53:12 (2013), 1853–1869  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:300
    Full text:93
    References:45
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021